Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 1, Pages 27-36
http://dx.doi.org/10.1155/S0161171288000067

Summability methods based on the Riemann Zeta function

Department of Mathematics and Computer Science, State University Of North Dakota - Minot, Minot 58701, ND, USA

Received 12 September 1986

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Larry K. Chu, “Summability methods based on the Riemann Zeta function,” International Journal of Mathematics and Mathematical Sciences, vol. 11, no. 1, pp. 27-36, 1988. https://doi.org/10.1155/S0161171288000067.